Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Taken two strips of Microgynon 30 consecutively, brown discharge, short period. Is it normal to have a short period after two pill packets?

Hi, I have taken two strips of Microgynon 30 consecutively but towards the end of the second strip I had some brown discharge . Then a few days before my period was due there was some spotting; then my period came but it only lasted two days instead of five. I m concerned because I continued to have sex (with the pill as the only form of contraception ) because I was sure that I was protected because the pills were taken correctly. Is it normal to have a short period after two pill packets? Thank you.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
thank you for using healthcare magic,
well when you start oc.pills it can cause some hormonal imbalance and your periods might become irregular.. it will become regular in 3 to 6 months..
if you have taken pills regularly then there are very less chances of being pregnant ..if you want you can take urine test or more confirmatory test like beta hcg level in blood or ultrasound to diagnose pregnancy ..
take care..
Answered: Fri, 2 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor